Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 6, Pages 949-973
http://dx.doi.org/10.1155/IJMMS.2005.949

Generalized (,b,φ,ρ,θ)-univex n-set functions and global semiparametric sufficient efficiency conditions in multiobjective fractional subset programming

Department of Mathematics and Computer Science, Northern Michigan University, Marquette 49855, MI, USA

Received 28 December 2003; Revised 3 October 2004

Copyright © 2005 G. J. Zalmai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Zalmai, “Generalized (F,b,φ,ρ,χ)-univex n-set functions and semiparametric duality models in multiobjective fractional subset programming,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 7, pp. 1109–1133, 2005. View at Publisher · View at Google Scholar
  • Vasile Preda, Ioan M. Stancu-Minasian, Miruna Beldiman, and Andreea-Madalina Stancu, “On a general duality model in multiobjective fractional programming with -set functions,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 490–496, 2011. View at Publisher · View at Google Scholar
  • Jen-Chwan Liu, and Chun-Yu Liu, “Optimality and Duality for Multiobjective Fractional Programming Involving Nonsmooth Generalized -Univex Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Andreea Mădălina Stancu, and I. M. Stancu-Minasian, “Sufficient efficiency criteria in multiobjective fractional programming with generalized $$\left( \mathcal {F},b,\phi ,\rho ,\theta \right) $$ F , b , ϕ , ρ , θ -univex $$n$$ n -set functions,” Optimization Letters, vol. 11, no. 6, pp. 1029–1045, 2014. View at Publisher · View at Google Scholar
  • Hachem Slimani, and Shashi Kant Mishra, “Multiobjective Fractional Programming Involving Generalized Semilocally V-Type I-Preinvex and Related Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • I. M. Stancu-Minasian, and Andreea Mădălina Stancu, “ New Global Semiparametric Sufficient Efficiency Conditions in Multiobjective Fractional Programming with Generalized ( F , b , ϕ , ρ, θ) Univex n -Set Functions ,” Journal of Statistics and Management Systems, vol. 17, no. 5-6, pp. 409–431, 2015. View at Publisher · View at Google Scholar